Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 24, 2015, 6:37 PM CDT for Loup County, Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2015, 6:37 PM CDT (23:37 UTC)
- Expired
- Apr 24, 2015, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Loup County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:40 PM CDT | HAIL 1.75 | 8 Nw Almeria, NE | TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL, WITH THE MAJORITY OF THE HAIL BEING QUARTERS AND DIMES. HAIL COVERED THE GROUND. |
| Apr 24, 7:00 PM CDT | HAIL 0.75 | 6 Wnw Almeria, NE | HAIL WAS COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS53 KLBF 242337
SVRLBF
NEC115-250015-
/O.NEW.KLBF.SV.W.0012.150424T2337Z-150425T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 715 PM CDT
* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ALMERIA...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLOR...ALMERIA...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
HORSESHOE BEND LAKE AND HANNAMON BAYOU CAMPGROUND.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 2337Z 261DEG 13KT 4188 9967
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
215
WWUS53 KLBF 242356
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT FRI APR 24 2015
NEC115-250015-
/O.CON.KLBF.SV.W.0012.000000T0000Z-150425T0015Z/
LOUP NE-
656 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOUP COUNTY
UNTIL 715 PM CDT...
AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ALMERIA TO 5 MILES NORTHWEST OF
ALMERIA TO 7 MILES WEST OF ALMERIA...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLOR...ALMERIA...HORSESHOE BEND LAKE AND HANNAMON BAYOU CAMPGROUND.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
AT 640 PM CDT...GOLFBALL SIZED HAIL WAS REPORTED 8 MILES NORTHWEST
OF ALMERIA.
&&
LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 2356Z 261DEG 13KT 4198 9953 4190 9956
4187 9965
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER163
WWUS53 KLBF 250005
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT FRI APR 24 2015
NEC115-250015-
/O.CON.KLBF.SV.W.0012.000000T0000Z-150425T0015Z/
LOUP NE-
705 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOUP COUNTY
UNTIL 715 PM CDT...
AT 703 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ALMERIA TO ALMERIA TO 6 MILES
NORTHWEST OF ALMERIA...AND MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HORSESHOE BEND LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 0005Z 250DEG 7KT 4198 9952 4189 9955
4187 9964
HAIL...1.25IN
WIND...60MPH
$$
CLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:26 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 24, 6:26 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT FRI APR 24 2015 .SYNOPSIS... ISSUED AT 345 PM CDT FRI APR 24 2015 WEAK UPPER LEVEL RIDGING ACROSS THE MISS RVR VALLEY...WITH A TROUGH CROSSING THE ROCKIES. THIS SETS UP AN ACTIVE SOUTHWEST FLOW ALOFT. AT THE SFC TWO LOW PRESSURE SYSTEMS ARE DRIFTING ACROSS THE PLAINS. ONE IS ANALYZED ACROSS CENTRAL S DAKOTA WITH A COLD FRONT TRAILING TO THE WEST. A SECOND LOW IS LOCATED ACROSS SW KS...WITH A WARM FRONT TO THE EAST THEN SOUTH INTO EASTERN TX. ALSO SEEING A WELL DEFINED DRY LINE TO THE SOUTH OF THE LOW. CLOSER TO HOME ISOLATED ACTIVITY DEVELOPED ABOUT 2 PM WITH MORE CELLS DEVELOPING SINCE THEN. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 345 PM CDT FRI APR 24 2015 AN ACTIVE EVENING IS EXPECTED. SCATTERED SHOWERS AND THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP AND EXPECT THIS TO CONTINUE THROUGH THE EVENING HOURS. SO FAR LIFT IS GOOD BUT SHEAR IS MARGINAL. SO FAR UPDRAFTS HAVE PRODUCED GOOD VERTICAL DEVELOPMENT...HOWEVER WITH THE LACK OF SHEAR THE STORMS ARE NOT ROTATING MUCH AND COLLAPSE ON THEMSELVES. VERY DRY AIR AT THE SFC ACROSS PORTIONS OF NW NEB HAS RESULTED IN A GOOD INVERTED V SOUNDING...THUS COULD SEE SOME DOWNBURST WINDS. LOCALLY LARGE HAIL MAY BE ABLE TO DEVELOP...HOWEVER WITH IT FALLING PRIMARILY THROUGH THE RAIN SHAFT...RAIN WILL ASSIST IN MELTING AND WILL STRUGGLE TO GET LARGE HAIL TO THE GROUND. STORM MOTION IS LIMITED SO HEAVY RAINFALL AND SMALL HAIL COVERING THE GROUND IS MOST LIKELY. TOMORROW WILL SEE THIS SYSTEM SHIFT EAST WITH A SECOND SYSTEM MOVING IN FROM THE WEST. STILL MILD ACROSS SW NEB WITH HIGHS AROUND 70. BACK DOOR COOL FRONT SLIDES INTO N CENTRAL AND KEEPS HIGHS CLOSER TO 60. A BOUNDARY SLIDES IN FROM THE WEST AND WILL BE THE FOCUS FOR REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE BOUNDARY STALLS AND EXPECT THE ACTIVITY TO REMAIN WEST OF HIGHWAY 83. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 345 PM CDT FRI APR 24 2015 THE GFS ENSEMBLE...GFS...AND ECMWF ALL AGREE THAT THE UPPER TROUGH WILL DEEPEN INTO THE FOUR CORNERS REGION SATURDAY NIGHT WITH AN AMPLIFIED SRLY FLOW ALOFT ACROSS THE CNTRL HIGH PLAINS. CHCS FOR SHOWERS AND THUNDERSTORMS WILL BE CONFINED TO THE HIGHS PLAINS WITH LIKELY POPS NEAR AND WEST OF HWY 61 AND CHC POPS EAST TO NEAR HWY 83...AND NO WX ACROSS THE EAST. ANY SHOWERS THAT DEVELOP WILL MOVE NORTH WILL LITTLE OR NO EASTWARD PROGRESSION. MEDIUM RANGE MODELS THEN INDICATED CLOSED LOW WILL TRACK EAST ACROSS NEW MEXICO SUNDAY...THE TEXAS PANHANDLE SUNDAY NIGHT...AND THEN ACROSS NORTHERN TEXAS AND SOUTHERN OKLAHOMA MONDAY THROUGH MONDAY NIGHT. THERE REMAINS ENOUGH MODEL AGREEMENT AND CONFIDENCE TO KEEP POPS INTO THE LIKELY CATEGORY WEST OF HWY 61 SUNDAY WITH CHC POPS EAST TO HWY 83. SHOULD AGAIN REMAIN DRY IN THE EAST. AS NRN STREAM TROUGH APPROACHES SUNDAY NIGHT AND MONDAY...POPS LESSEN TO CHANCE AND REMAIN ONLY ACROSS THE WEST. A SLIGHT CHANCE FOR SHOWERS MONDAY NIGHT AS NRN STREAM TROUGH MOVES IN. CONFIDENT IS LOW HOWEVER THAT ENOUGH MOISTURE AND LIFT AVBL. DRY TUESDAY AND BEYOND. UPPER RIDGE OVER THE GREAT BASIN WILL SLOWLY BUILD EAST INTO THE CENTRAL CONUS THROUGH FRIDAY. THE COOLEST DAY LOOK TO BE SUNDAY AS EASTERLY UPSLOPE WINDS AND CLOUDINESS/SHOWERS LIMITS HIGHS TO LOWER MID 50S WEST TO NEAR 60 EAST. HIGHS THEN WARM INTO THE 60S MONDAY/TUESDAY...LOW 70S WEDNESDAY...THEN MID/UPPER 70S THURSDAY THEN SOME LOWER 80S BY FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 626 PM CDT FRI APR 24 2015 ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH 06Z ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS SHOULD IMPACT THE KLBF AND KVTN TERMINALS FROM 02Z THROUGH 06Z THIS EVENING. OVERNIGHT...MVFR CIGS WILL SET IN AT THE KLBF AND KVTN TERMINALS TOWARD 11Z SATURDAY. LOOK FOR CLOUDS TO BEGIN TO BURN OFF BY EARLY AFTERNOON WITH CIGS AROUND 15000 FT AGL AT THE KLBF TERMINAL. CONFIDENCE IN CLOUDS BURNING OFF AT THE KVTN TERMINAL IS MUCH LESS...AND HAVE KEPT CIGS AT 2500 FT AGL THROUGH 00Z SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Apr 24, 3:12 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 312 PM CDT FRI APR 24 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-252015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 312 PM CDT FRI APR 24 2015 /212 PM MDT FRI APR 24 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ONCE AGAIN...SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME INTENSE STORMS ARE POSSIBLE...MAINLY EARLY THIS EVENING. SMALL HAIL AND STRONG WINDS ARE THE MAIN CONCERN. LIGHTNING AND HEAVY RAIN ARE ALSO LIKELY WITH THE SCATTERED STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Apr 24, 4:07 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 10 N TAYLOR 41.91N 99.38W
04/24/2015 E1.00 INCH LOUP NE LAW ENFORCEMENT
3 TO 4 INCHES OF SMALL HAIL ACCUMULATED ON UNITED STATES
HIGHWAY 183 NORTH OF TAYLOR.SNOW PLOWS WERE DEPLOYED TO
CLEAR THE HIGHWAY. A COUPLE OF HAILSTONES REACHED 1 INCH
IN DIAMETER.
&&
MOLDANSpecial weather statement, Apr 24, 4:17 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 417 PM CDT FRI APR 24 2015 NEZ027-242200- LOUP NE- 417 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUP COUNTY UNTIL 500 PM CDT... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CALAMUS RESERVOIR STATE RECREATION AREA...OR 12 MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM HAS PERSISTED IN THE AREA FOR OVER AN HOUR AND SEVERAL INCHES OF SMALL HAIL HAS ACCUMULATED ON HIGHWAY 183 ABOUT 10 MILES NORTH TAYLOR. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HANNAMON BAYOU CAMPGROUND... VALLEY VIEW FLAT CAMPGROUND... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 132 AND 139. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Special weather statement, Apr 24, 4:48 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 448 PM CDT FRI APR 24 2015 NEZ009-242230- ROCK NE- 448 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK COUNTY UNTIL 530 PM CDT... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF NEWPORT TO 13 MILES NORTHWEST OF ROSE...AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE SLOW MOVEMENT OF THIS STORM MAY RESULT IN AN INCH OR MORE OF SMALL HAIL TO ACCUMULATE. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF CENTRAL ROCK COUNTY. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 164 AND 172. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Special weather statement, Apr 24, 5:05 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 505 PM CDT FRI APR 24 2015 NEZ008-009-242245- BROWN NE-ROCK NE- 505 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK AND EASTERN BROWN COUNTIES UNTIL 545 PM CDT... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF ROSE...OR 19 MILES SOUTHEAST OF AINSWORTH...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 159 AND 177. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GIVEN THE SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE ON ROADWAYS MAKING TRAVEL HAZARDOUS. BUTTLER
Special weather statement, Apr 24, 5:45 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 545 PM CDT FRI APR 24 2015 NEZ009-027-242330- LOUP NE-ROCK NE- 545 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK AND NORTHERN LOUP COUNTIES UNTIL 630 PM CDT... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ROSE...OR 18 MILES NORTHEAST OF BREWSTER...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSE... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 156. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GIVEN THE SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE ON ROADWAYS MAKING TRAVEL HAZARDOUS. BUTTLER
Special weather statement, Apr 24, 6:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT FRI APR 24 2015 NEZ009-026-027-250015- BLAINE NE-LOUP NE-ROCK NE- 629 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...NORTHERN LOUP AND NORTHEASTERN BLAINE COUNTIES UNTIL 715 PM CDT... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ALMERIA...OR 13 MILES EAST OF BREWSTER...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSE... FOX BAYOU... HORSESHOE BEND LAKE... HANNAMON BAYOU CAMPGROUND... VALLEY VIEW FLAT CAMPGROUND... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 131 AND 154. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. WITH THE EXPECTED SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE ON ROADWAYS MAKING TRAVEL HAZARDOUS. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 48 min |
| Apr 23, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 39 min |
| Apr 23, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.